# SDR 96ZZZX1630

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Spider Valve
- Part number: 7280774
- Condition: Seized
- Location: Fuel Control
- Stage of operation: IN
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

ENGINE SHUT DOWN IN TEST CELL DURING POST-RENTAL INSPECTION TEST.  THE ENGINE WAS AT FULL POWER AT THE TIME OF SHUT DOWN.  REMOVAL OF THE FUEL CONTROL SHOWED A SHEARED DRIVE SHAFT.  REMOVAL OF THE HYDRAULIC HOUSING FROM THE LINKAGE HOUSING ON THE CONTROL SHOWED A SEIZED SPEED GOVERNOR PILOT VALVE IN THE SPIDER.  THE CONTROL WAS RE-ASSEMBLED AND IS BEING ROUTED TO AAR FOR INVESTIGATION.
